On the Oscillation of Psi- Hilfer Fractional Differential Equations

Hits: 673
Select Volume / Issue:
Year:
2019
Type of Publication:
Article
Keywords:
Oscillation, Psi-HilferFractional Derivative, Fractional Differential Equation, Fractional Integral Equation, Youngs Inequalities
Authors:
V. Sadhasivam; N. Nagajothi; M. Deepa
Journal:
IJISM
Volume:
7
Number:
2
Pages:
99-108
Month:
March
ISSN:
2347-9051
Abstract:
The main objective of this paper is to investigate some new sufficient conditions for oscillation of psi - Hilfer fractional differential equations.These new obtained criteria extend almost results in the existing literature for fractional differential equations involving Riemann-Liouville and Caputo derivatives. Some illustrative examples are given to demonstrate the effectiveness of our main results for various types of fractional differential equations.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=